# SDR IPXA2019091846972

- Difficulty date: August 21, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5755 · Spoilers
- Part: Intercostal
- Part number: A572400730000
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG INTERCOASTAL CRACKED. FABRICATED NEW INTERCOASTAL IAW SRM.
